# SDR CALA2009020300079

- Difficulty date: January 30, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 43,108 hours, 12,816 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141N485066
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O NUMBER 2 SLIDING WINDOW HAS VERY LOUD SQUEAL.  FOUND F/O SLIDING WINDOW LEAKING.  REMOVED AND REPLACED SLIDING WINDOW, LEAK CHECK AND WINDOW HEAT OPERATIONAL CHECKS GOOD PER AMM 56-11-02 PG 401.
